# SDR DHL2001362019

- Difficulty date: June 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AUTOPILOT WOULD NOT ENGAGE.  RESET NR 1 LOGIC MONITOR COMPUTER GROUND CHECKS GOOD PER M/M 22-10-00.
